Alert archive / Kentucky / Wind Advisories in 2009

Wind Advisory 3, NWS Paducah, KY

March 24, 20094 states

NWS Paducah, KY issued this wind advisory at Mar 24, 2009, 1:40 AM CDT for 4 states. It took effect at Mar 24, 2009, 10:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Mar 24, 2009, 1:40 AM CDT (06:40 UTC)
In effect from
Mar 24, 2009, 10:00 AM CDT
Expired
Mar 24, 2009, 6:11 PM CDT
In force
8 hr
Issued by
NWS Paducah, KY
All 58 counties

Alexander County, IL, Edwards County, IL, Franklin County, IL, Gallatin County, IL, Hamilton County, IL, Hardin County, IL, Jackson County, IL, Jefferson County, IL, Johnson County, IL, Massac County, IL, Perry County, IL, Pope County, IL, Pulaski County, IL, Saline County, IL, Union County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Williamson County, IL, Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Ballard County, KY, Caldwell County, KY, Calloway County, KY, Carlisle County, KY, Christian County, KY, Crittenden County, KY, Daviess County, KY, Fulton County, KY, Graves County, KY, Henderson County, KY, Hickman County, KY, Hopkins County, KY, Livingston County, KY, Lyon County, KY, Marshall County, KY, McCracken County, KY, McLean County, KY, Muhlenberg County, KY, Todd County, KY, Trigg County, KY, Union County, KY, Webster County, KY, Bollinger County, MO, Butler County, MO, Cape Girardeau County, MO, Carter County, MO, Mississippi County, MO, New Madrid County, MO, Perry County, MO, Ripley County, MO, Scott County, MO, Stoddard County, MO, Wayne County, MO

The radar

The Paducah radar (KPAH), 43 km from the middle of the area, began a volume at 06:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 6.7 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2009-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2009-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2545 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KPAH 240640
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
140 AM CDT TUE MAR 24 2009

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-241500-
/O.NEW.KPAH.WI.Y.0003.090324T1500Z-090325T0300Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON...
BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...
MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...
DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO...
CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL...
CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF...
BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID
140 AM CDT TUE MAR 24 2009

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM
CDT THIS EVENING. 

LOW PRESSURE IN THE PLAINS WILL SLING A COLD FRONT IN OUR
DIRECTION LATER TODAY AND TONIGHT. AS IT DOES...THE PRESSURE
GRADIENT BETWEEN THE LOW TO OUR WEST...AND HIGH PRESSURE TO OUR
EAST...WILL TIGHTEN UP AND PROVIDE A STRONG WIND FLOW FROM SOUTH
TO NORTH ACROSS THE AREA TODAY. SOUTH WINDS WILL INCREASE INTO THE
25 TO 35 MPH RANGE BY AFTERNOON...WITH GUSTS CLOSE TO 50 MPH
POSSIBLE.

BE ADVISED GUSTS THIS HIGH MAY DOWN SOME SMALLER OR WEAKER TREES
AND CERTAINLY MAY FALL ANY LINGERING ICE DAMAGED BRANCHES OR LIMBS THAT
ARE STILL HANGING IN THE TREES. TRAVELLING WILL BE MORE DIFFICULT
THAN USUAL...ESPECIALLY IN HIGH PROFILE VEHICLES. SECURE ANY
LOOSE OUTDOOR ITEMS...SUCH AS YOUR SPRING LAWN FURNITURE AND THE
LIKE...AS IT WILL BE EASILY TOSSED ABOUT AND COULD BECOME DAMAGED
AS A RESULT.

WINDS WILL SHIFT TO THE WEST AND DIMINISH AS A COLD FRONT MOVES
IN AND EVENTUALLY ACROSS THE AREA TONIGHT.

&&

$$
2 follow-up statements
000 
WWUS73 KPAH 241512
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
1012 AM CDT TUE MAR 24 2009

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-250300-
/O.CON.KPAH.WI.Y.0003.000000T0000Z-090325T0300Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON...
BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...
MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...
DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO...
CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL...
CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF...
BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID
1012 AM CDT TUE MAR 24 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

LOW PRESSURE IN THE PLAINS WILL SLING A COLD FRONT IN OUR
DIRECTION LATER TODAY AND TONIGHT. AS IT DOES...THE PRESSURE
GRADIENT BETWEEN THE LOW TO OUR WEST...AND HIGH PRESSURE TO OUR
EAST...WILL TIGHTEN UP AND PROVIDE A STRONG WIND FLOW FROM SOUTH
TO NORTH ACROSS THE AREA TODAY. SOUTH WINDS WILL INCREASE INTO THE
25 TO 35 MPH RANGE BY AFTERNOON...WITH GUSTS CLOSE TO 50 MPH
POSSIBLE.

BE ADVISED GUSTS THIS HIGH MAY DOWN SOME SMALLER OR WEAKER TREES
AND CERTAINLY MAY FALL ANY LINGERING ICE DAMAGED BRANCHES OR
LIMBS THAT ARE STILL HANGING IN THE TREES. TRAVELLING WILL BE
MORE DIFFICULT THAN USUAL...ESPECIALLY IN HIGH PROFILE VEHICLES.
SECURE ANY LOOSE OUTDOOR ITEMS...SUCH AS YOUR SPRING LAWN
FURNITURE AND THE LIKE...AS IT WILL BE EASILY TOSSED ABOUT AND
COULD BECOME DAMAGED AS A RESULT.

WINDS WILL SHIFT TO THE WEST AND DIMINISH AS A COLD FRONT MOVES
IN AND EVENTUALLY ACROSS THE AREA TONIGHT.

&&

$$
000 
WWUS73 KPAH 242311
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
611 PM CDT TUE MAR 24 2009

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-250015-
/O.CAN.KPAH.WI.Y.0003.000000T0000Z-090325T0300Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN...
JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO...
MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE...
EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON...
BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...
MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD...
DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO...
CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL...
CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF...
BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID
611 PM CDT TUE MAR 24 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS CANCELLED THE WIND
ADVISORY. 

WINDS ACROSS THE REGION CONTINUE TO REMAIN SLIGHTLY BELOW ADVISORY
LEVELS...THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED.

$$

JP

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this wind advisory went out at Mar 23, 2:57 PM CDT, 10 hours 43 minutes earlier.

Area forecast discussion, Mar 23, 2:57 PM CDT, 10 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
257 PM CDT MON MAR 23 2009

.DISCUSSION...

MAIN CONCERNS CONTINUE TO BE POPS FOR TUESDAY AND TUESDAY NIGHT...AND
THEN THURSDAY NIGHT THROUGH SATURDAY NIGHT.

LATEST MODEL RUNS ARE STILL FAIRLY CONSISTENT IN BRINGING OUR NEXT
FRONT AND ASSOCIATED PRECIPITATION EASTWARD ACROSS THE AREA
STARTING TUESDAY MORNING. DECENT LOW LEVEL MOISTURE WILL BE
LACKING AHEAD OF THIS SYSTEM...AND MODELS ARE UNABLE TO DEVELOP
ANY SIGNIFICANT INSTABILITY UNTIL THE FORCING WITH THE FRONT
ARRIVES.

THEREFORE EXPECT A BAND OF SHOWERS/RAIN WITH SOME THUNDER
EMBEDDED WITHIN IT. GIVEN THE WIND FIELDS AND THE LINEAR NATURE
OF THE CONVECTION...CANNOT COMPLETELY RULE OUT DAMAGING WINDS
WITHIN THE LINE. INDIVIDUAL STORMS WILL HAVE A RAPID NORTH
NORTHEAST MOTION...WHILE THE LINE WILL MOVE MORE SLOWLY TO THE
EAST...POSSIBLY LINGERING INTO WEDNESDAY MORNING IN THE PENNYRILE
REGION OF WEST KENTUCKY. BEST CHANCES FOR PRECIPITATION CONTINUE
TO BE TUESDAY NIGHT WITH THE ACTUAL FROPA. SOUTH SOUTHWEST
GRADIENT WINDS ON TUESDAY WILL BE VERY STRONG AND GUSTY...BUT NOT
YET CONVINCED THEY WILL BE STRONG ENOUGH TO WARRANT AN ADVISORY.

IN THE WAKE OF THIS SYSTEM IT LOOKS LIKE THE CWA WILL BE DRY
WEDNESDAY AND WEDNESDAY EVENING. THEN IN THE FAST SOUTHWEST FLOW
ALOFT THE LATEST GFS...ECMWF...AND SREF RUNS ARE SHOWING A SURFACE
LOW DEVELOPING ON THE WESTERN PERIPHERY OF THE FRONT AND TRACKING
IT RAPIDLY NORTHEAST FROM THE SOUTHERN PLAINS TO THE SE KY/NE TN
BORDER BY 12Z THURSDAY. THIS SCENARIO WARRANTS AT LEAST THE
MENTION OF SCHC POPS OVER THE SOUTHEAST SECTIONS LATE WEDNESDAY
NIGHT INTO THURSDAY MORNING. THESE POPS MAY HAVE TO BE ADJUSTED
UPWARD IF THIS SYTEM TRACKS A LITTLE FARTHER NORTH AND WEST.

MODELS ARE IN BETTER AGREEMENT ON THURSDAY NIGHT...AND WITH THE
EXCEPTION OF ALONG AND NEAR THE TN/KY...MODELS ARE KEEPING THE
REST OF THE CWA DRY...BUT WITH THE REGION BEING UNDER STRONG WARM
AIR ADVECTION WITH A DEVELOPING SYSTEM TO OUR SOUTH AND
WEST...KEPT SCHC-CHC POPS BUT TAPERED THEM OFF SOUTHWEST TO
NORTHEAST.

WITH THE APPROACHING SYSTEM MODELS START OFF IN DECENT
AGREEMENT...BUT QUICKLY BEGIN TO DIVERGE. BOTH THE GFS AND ECMWF
HAVE THE SURFACE LOW CENTERED OVER NORTHEAST OK AT 00Z
SATURDAY...BUT BY 12Z SATUDAY THE GFS SCENARIO EVOLVES INTO A
DOUBLE BARREL LOW CONFIGURATION WITH ONE LOW CENTERED OVER WEST
CENTRAL ILLINOIS AND THE PARENT LOW CENTERED OVER NORTHEAST
KANSAS. AT THE SAME TIME THE ECMWF HAS A LOW CENTERED OVER CENTRAL
OKLAHOMA AND THE PARENT LOW CENTERED OVER CENTRAL MISSOURI. EITHER
SCENARIO SHOULD GENERATE THE BEST CHANCE OR PRECIPITATION FRIDAY
NIGHT AS THE ASSOCIATED FRONTAL SYSTEM CROSSES THE REGION.

POST FRONTAL PRECIPITATION CAN BE EXPECTED ON SATURDAY...THEN
WRAP AROUND SPRINKLES/VERY LIGHT SHOWERS LINGERING OVER THE
NORTHEAST SECTIONS INTO SATURDAY EVENING. HIGH PRESSURE IN THE
WAKE OF THIS SYSTEM SHOULD KEEP THE REGION DRY AND COOLER THROUGH
THE END OF THE FORECAST CYCLE.

FOR THE MOST PART USED A MOS BLEND FOR TEMPS.

&&

.AVIATION...
VFR CIGS AND VSBY AT ALL SITES FOR VALID TIME OF THE TAFS. WINDS
WILL BE GUSTY TODAY OUT OF THE SOUTH OR SOUTHEAST WITH THE HIGHEST
READINGS WEST. WILL LOSE GUSTS OVERNIGHT THEN PICK UP GUSTS
(25-30KTS) AGAIN FROM WEST TO EAST AS WE APPROACH TUESDAY MORNING.
LOWER DECK AROUND 4K FT WILL LIKELY DEVELOP DURING THE MORNING
HOURS AS WELL...AS LOW LEVEL MOISTURE BECOMES ESTABLISHED.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.

&&

PUBLIC......JP
AVIATION....CW
Hazardous weather outlook, Mar 23, 3:24 PM CDT, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
324 PM CDT MON MAR 23 2009

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-242030-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
324 PM CDT MON MAR 23 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE FORECAST FOR THE ENTIRE AREA TUESDAY AND
TUESDAY NIGHT. LOCALLY HEAVY RAINFALL WILL BE A THREAT WITH THE
STORMS...BUT THERE IS A SLIGHT RISK OF SOME STORMS BECOMING SEVERE
GENERALLY WEST OF A LINE FROM FAIRFIELD ILLINOIS TO FULTON
KENTUCKY WITH DAMAGING WINDS BEING THE MAIN THREAT.

SOUTH SOUTHWEST WINDS WILL GUST 35 TO 40 MPH AT TIMES ON TUESDAY.

MORE THUNDERSTORMS ARE FORECAST FOR MOST AREAS THURSDAY NIGHT
THROUGH SATURDAY. ALTHOUGH THE TIMING IS STILL A BIT DIFFICULT TO
PIN DOWN AT THIS TIME...A PERIOD OR TWO OF LOCALLY HEAVY RAINFALL
AND SEVERE WEATHER WILL BE POSSIBLE DURING THIS TIME FRAME ALSO.

WITH THE POTENTIAL FOR A COUPLE OF ROUNDS OF LOCALLY HEAVY
RAINFALL OVER THE NEXT SEVERAL DAYS...PERSONS ACROSS THE REGION
WITH ICE STORM TREE DEBRIS SHOULD ENSURE THAT DITCHES AND OTHER
WATER FLOW AREAS ARE NOT OBSTRUCTED. OBSTRUCTION OF THESE AREAS
COULD IMPEDE THE NATURAL FLOW OF WATER CREATING A GREATER
POTENTIAL FOR FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

JAP

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 4:11 PM CDTSevere Thunderstorm WarningPAHWayne49 min
Mar 24, 5:19 PM CDTSevere Thunderstorm WarningPAHBollinger, Cape Girardeau, Perry41 min

Nearby

Wind Advisories in Kentucky, 2009Wind Advisories in Illinois, 2009Wind Advisories in Missouri, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.